logo

SCIENCE CHINA Information Sciences, Volume 59, Issue 11: 119103(2016) https://doi.org/10.1007/s11432-015-0863-3

Constructions of vectorial Boolean functions with good cryptographic properties

More info
  • ReceivedMar 20, 2016
  • AcceptedApr 22, 2016
  • PublishedSep 2, 2016

Abstract


Acknowledgment

Acknowledgments

This work was supported in part by National Natural Science Foundation of China (Grant Nos. 61373008, 61562069), Science and Technology on Communication Security Laboratory (Grant No. 9140C110203140C11049), and 111 Project (Grant No. B08038).


References

[1] Siegenthaler T. Correalation immunity of nonlinear combining functions for cryptographic applications. IEEE Trans Inf Theory, 1984, 30: 776-780 CrossRef Google Scholar

[2] Nyberg K. Perfect nonlinear S-boxes. In: Advances in Cryptology--- EUROCRYPT. Berlin: Springer-Verlag, 1991. 547: 378--386. Google Scholar

[3] Zhang X M, Zheng Y L. Cryptographically resilient functions. IEEE Trans Inf Theory, 1997, 43: 1740-1747 CrossRef Google Scholar

[4] Chen L, Fu F W. On the construction of new resilient functions from old ones. IEEE Trans Inf Theory, 1999, 45: 2077-2082 CrossRef Google Scholar

[5] Johansson T, Pasalic E. A construction of resilient functions with high nonlinearity. IEEE Trans Inf Theory, 2003, 49: 494-501 CrossRef Google Scholar

[6] Zhang W G, Pasalic E. Constructions of resilient S-boxes with strictly almost optimal nonlinearity through disjoint linear codes. IEEE Trans Inf Theory, 2014, 60: 1638-1651 CrossRef Google Scholar

[7] Zhang W G, Pasalic E. Highly nonlinear balanced S-boxes with good differential properties. IEEE Trans Inf Theory, 2014, 60: 7970-7979 CrossRef Google Scholar

[8] Maitra S, Pasalic E. Further constructions of resilient Boolean functions with very high nonlinearity. IEEE Trans Inf Theory, 2002, 48: 1825-1834 CrossRef Google Scholar

Copyright 2019 Science China Press Co., Ltd. 《中国科学》杂志社有限责任公司 版权所有

京ICP备18024590号-1